# SDR EIAA20090028

- Difficulty date: February 23, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Aircraft time: 92,767 hours, 17,605 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1880-1980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK DAMAGED FROM STA 1880 TO 1980 AT LBL 33.99.  REPAIRED PER SRM 53-10-05 FIG 1A.
